# SDR ZZDA2010561

- Difficulty date: November 6, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Malfunctioned
- Location: Acars
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING OUT OF ACARS PRINTER IN COCKPIT NO C/B'S POPPED.  REMOVED AND REPLACED ACARS PRINTER REF AMM 31-32-01.
